I am a 21 year old female who is considering going back on psychiatric medication?

Hello, I am a 21 year old female who is considering going back on psychiatric medication. At 16 I was diagnosed with manic depression, anxiety disorder, and ptsd. At 17 I attempted suicide and spent time in a mental hospital. However after being placed with my religious grandmother she took me off all my medication, and I haven’t been on any since. I have been very agitated, extremely depressed and anti social as of late. As a professional would you advise me to go back on medication.


This Question Is Open to Answers -Post Your Comment Below

2277
Guest
2277

Yes you should definitely talk to a psychiatrist about going back on medication. What your grandmother did was dangerous, she is not a professional.

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Psychiatric medications can put you in a vicious cycle.
They have a lot of side effects too.
It seems that successful treatment for you was psychological/religious counseling ..
So you need to talk..for some one who is professional..
Psychiatric counseling sessions ,yoga,meditation,regular exercising and socializing are really your better treatment.
Thanks..

Monique
Guest
Monique

Ummm yes… You are worth living

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

In my opinion you are stronger than your problem , you just do not know it ,i recommend you see a psychiatric , he will probably lower the doses

Good Luck
Stay Strong 🙂

Dr Mahaveer
Member
Dr Mahaveer

hi
yes, absolutely .
your medicines should not have been stopped so abruptly.
you need to consult a psychiatrist again and then start on low dose of medicines.
thanks

shw12
Member
shw12

HI
YOU NEED A PROFESSIONAL COUNSELLOR AND DISCUSS THE ISSUE WITH HIM/HER.
IF TREATMENT CAN BE DONE SIMPLY BY MEDITATION AND COUNSELLING WITH CHANGE IN LIFESTYLES,NO NEED OF GOING BACK TO MEDICINES.

mrsshalini14
Member
mrsshalini14

hello there
you should consult a psychiatrist asap. get the medicines started but be sure that you should not get dependant on these medicines for too long.
they can give u lots of side effects later on.
try and be fine by natural yoga and meditation techniques.

wpDiscuz